MAUDE Adverse Event Report: COOK IRELAND LTD COTTON-LEUNG BILIARY STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD COTTON-LEUNG BILIARY STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G21469
Medical Device Problem Codes Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Stent's flap got stuck in scope's elevator for the in a row.
 
Event or Problem Description
A supplemental report is being submitted due to completion of the investigation on 02-oct-2025.
 
Additional Manufacturer Narrative
Device evaluation: 01 x clso-10-7 device of lot number c2276430 involved in this complaint was not returned to cirl for evaluation.With the information provided, a document-based investigation was conducted.Lab evaluation: the device evaluation could not be completed as the device was not returned for evaluation.Photos were received which revealed the flap of the stent damaged.Manufacturing record review: prior to distribution all clso-10-7 devices are subjected to a visual inspection and functional checks to ensure device integrity.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c2276430.A review of the manufacturing records for clso-10-7 of lot number c2276430 did not reveal any discrepancies that could have contributed to this complaint issue.Review of historical data: the review of relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and/label: the instructions for use, ifu0045 which accompanies this device instructs the user to ¿visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use".There is no evidence to suggest that the customer did not follow the instructions for use.Image review: an image was not returned for evaluation.Root cause analysis: definitive root cause could not be determined.A possible root cause for the stent¿s flap getting stuck in the scope¿s elevator may involve several contributing factors.User technique, such as the application of excessive force or improper alignment during advancement, can increase the likelihood of the flap catching on the elevator mechanism.Additionally, resistance encountered due to tortuous patient anatomy or variations in endoscope design may make passage more difficult.Confirmation of complaint: complaint is confirmed based on visual and/or functional inspection.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary: the user reported an issue with 1 unit of lot c2276430 of clso-10-7 device.The user reported stent's flap got stuck in scope's elevator.Confirmed quantity of 1 device, confirmed used.Investigation findings conclude that a definitive root cause could not be determined from the available information.A possible root cause for the stent¿s flap getting stuck in the scope¿s elevator may involve several contributing factors.User technique, such as the application of excessive force or improper alignment during advancement, can increase the likelihood of the flap catching on the elevator mechanism.Additionally, resistance encountered due to tortuous patient anatomy or variations in endoscope design may make passage more difficult.Complaint is confirmed based on visual and/or functional inspection.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for similar events.

Brand Name
COTTON-LEUNG BILIARY STENT
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key22812762
Report Number3001845648-2025-00398
Device Sequence Number5715173
Product Code FGE
UDI-Device Identifier00827002214699
UDI-Public(01)00827002214699(17)280311(10)C2276430
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21469
Device Catalogue NumberCLSO-10-7
Device Lot NumberC2276430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/21/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown